Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3110 KB) | Table of Contents | PRIMS summary
Volume 36, Issue 2, 2000, pp. 159–189
DOI: 10.2977/prims/1195143100

Representation Varieties and Character Varieties

Kazunori Nakamoto[1]

(1) Department of Mathematics, Kyoto University, Kita-Shirakawa Oiwake-cho, Sakyo-ku, 606-8502, KYOTO, JAPAN

No abstract available for this article.

No keywords available for this article.

Nakamoto Kazunori: Representation Varieties and Character Varieties. Publ. Res. Inst. Math. Sci. 36 (2000), 159-189. doi: 10.2977/prims/1195143100